MathSciNet Relay Station
MathSciNet bibliographic data
MR1018573 41A05 (41A10 41A25)
Chui, Charles K.; Shen, Xie Chang On Hermite-Fejér interpolation in a Jordan domain. Trans. Amer. Math. Soc. 323 (1991), no. 1, 93–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement